I've been taking Tramadol since january 2009. Started on 300mg daily, went up to about 900mg daily at my worst, although i still, even recently would have a bad day or weekend and overdose. My worst o/d was 27 (50mg) tabs in one evening. I am on my third day now of NO TABLETS! About 80 hours since i last took any. I wonder what symptoms are typical at this stage and if anyone has any insight in to what i should expect still to come? Any help gratefully received! Thanks
Symptoms may include anxiety, depression, anguish, severe mood swings, aggressiveness, brain "zaps", electric-shock sensations throughout body, pins and needles, sweating, palpitations, restless legs syndrome, sneezing, insomnia, tremors, headache, among others. In most cases, tramadol withdrawal will set in 12 to 20 hours after the last dose, but this can vary. Tramadol withdrawal lasts longer than that of other opioids; seven days or more of acute withdrawal symptoms can occur. Seizures are possible as well. I would call a detox place and see what they think you should do. I wish you the best of luck and hope this information helps. Good luck!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2010 • 1 answer
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Updated 3 Sep 2012 • 7 answers
Updated 18 Sep 2016 • 1 answer
Updated 22 Aug 2018 • 3 answers
Updated 9 Oct 2018 • 1 answer